# SDR UALA2011053102636

- Difficulty date: May 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 66,098 hours, 20,058 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 8B FALLING OFF. SUPPLEMENTAL DATA UPDATE SECURED LENS.
